# SDR AALA20150713009

- Difficulty date: July 13, 2015
- Submitted: July 14, 2015
- Operation: Air carrier
- Aircraft: N583AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53160
- Aircraft time: 68,912 hours, 36,085 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 39567851
- Condition: Faulty
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT  NOT OVERWEIGHT.  DURING CLIMB EXPERIENCED VERY LOUD NOISE & SHUDDERING ON THE NOSE GEAR.  AFTER LANDING THE NLG LT FOLLOW UP DOOR WAS FOUND IN THE DOWN POSITION.  R & R NLG LT FWD DOOR LINK IAW AMM 32-00-00-201.  PERFORMED OPERATIONAL GEAR SWING.  SYS CHECKED NORMAL.
